A generalization of a Zygmund-Bernstein theorem

J. Albrycht

Annales Polonici Mathematici (1955)

  • Volume: 2, Issue: 1, page 64-66
  • ISSN: 0066-2216

How to cite


Albrycht, J.. "A generalization of a Zygmund-Bernstein theorem." Annales Polonici Mathematici 2.1 (1955): 64-66. <http://eudml.org/doc/208224>.

author = {Albrycht, J.},
journal = {Annales Polonici Mathematici},
keywords = {approximation and series expansion},
language = {eng},
number = {1},
pages = {64-66},
title = {A generalization of a Zygmund-Bernstein theorem},
url = {http://eudml.org/doc/208224},
volume = {2},
year = {1955},

AU - Albrycht, J.
TI - A generalization of a Zygmund-Bernstein theorem
JO - Annales Polonici Mathematici
PY - 1955
VL - 2
IS - 1
SP - 64
EP - 66
LA - eng
KW - approximation and series expansion
UR - http://eudml.org/doc/208224
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.